Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

potsgirl

SUPPORTER
  • Content Count

    2,087
  • Joined

  • Last visited

Community Reputation

0 Neutral

About potsgirl

  • Rank
    Advanced Member
  • Birthday 03/23/1962

Contact Methods

  • MSN
    jana_tschopp@hotmail.com
  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Tucson, AZ
  • Interests
    Anthropology/archaeology, reading, exercise, museums, learning more about POTS, history, travel when possible

Recent Profile Visitors

9,585 profile views
  1. Hello Everyone! I used to participate and was a moderator for this forum, but got extremely ill and left the site for awhile. Still very ill, but I wanted to get back in contact with the forum and all of it's wonderful members. It's great to be back, and I'll write more later as I have to leave for a doctor's appointment - of course! Cheers, Jana

  2. I fit the tall and thin mold. I'm currently 5' 8" and weigh between 110-114. I was 105 just a few months ago. I feel like I'm eating enough, and I feel full, but can't seem to gain any weight, and that's without much exercise. I've had to cut down on my work-outs because I've been in a "low" place lately and am too fatigued to exercise much. It's very frustrating. My PCP told me three weeks ago that if I didn't put more weight on, I needed to go to an eating disorder clinic...I did go to one once about 25 years ago, but haven't shaken all of my anorexic habits. That would be any interesting question to add - I'm guessing there might be a population of women/men out there who have struggled with eating disorders in the past. If anyone has, and you don't want to publicly write about it, feel free to PM me!
  3. Natops, I think that is probably something your doctor needs to answer. I would check with him/her to get the most accurate information...
  4. I've also had problems with losing a lot of weight in a short time (20 pounds in 6 weeks) that occurred all of a sudden about 6 months ago. I've managed to re-gain about 8 of those pounds, but it's taken this long. I was a tad underweight to begin with, so it has really drained my energy. This happened when I was eating my usual amount of calories and exercising the same amount of time as usual. There are many days that I simply don't feel hungry, or only weird things sound good, and the sight of any raw meat makes me gag. I can usually eat fish (mild, sometimes salmon) and turkey burgers. Once in a great while, chicken. I do eat a lot of carbs, which I love, but I know I should cut down on these. Anyone else suddenly lose weight out of the blue?
  5. My fiance and I really wanted children, too, but were advised by my POTS doctor at the Mayo Clinic to not go ahead with that plan. Babies take an incredible amount of energy, and I never know day-to-day how I'm going to feel and how much energy I'll have. We also discussed adoption, but have decided against that also because of the costs involved and it wouldn't solve the main situation - that of knowing I would be able to be there for my child every day. Some of the others have also written that every case is individual, and that your doctor is the best person to ask for advice with getting pregnant and your medications. I agree with them wholeheartedly. Good luck to you, and please let us know what you decide. We're here to support you in whatever decision you and your husband end up making!
  6. My doctor prescribed Tamiflu for me when I came down with some kind of virus, but it was very expensive and I thought I was near the end of the illness, so I passed on it. Sorry I can't be more helpful...
  7. Well, for one thing, you would have burning and pain, pins and needles feelings in your hands and feet, although it's different for everybody. I have both.
  8. I'm like Katybug in that elevators, escalators, and sometimes even the stairs will mess with the motion part of my brain. My vision also gets out of whack and I feel like I'm not really "there."
  9. I take Klonopin (generic - Clonazepam) every night and it really works for me. I also take Trazodone along with it for anxiety, and perhaps you could ask your cardio about trying one or the other or a combination of both. Are you taking any anti-anxiety meds at all? Anything for depression? I remember that there are several people on the forum who take Paxil, Wellbutrin, or some kind of SSRI. It's helped me, but everyone is different, and you could ask your doc about these options. Hope something works soon~
  10. Hi Abby, It may have to do with vasoconstriction, but I'm not sure. Do your fingertips and toes also get really cold and red, too? It could possibly be Reynaud's Syndrome. I have the same problems with my nose, ears, fingertips and toes. And I'm about to leave sunny Tucson for icy cold Iowa for the holidays! Sometimes I have to take a warm bath to get the chill out.
  11. I really like what Issie wrote. Consider yourself lucky (it'll come with time) that you're still not connected to that "friend." There will be a 'friend of the heart' to take his place sooner or later. You need to focus on taking care of you! As many of the other members of the forum, I can also relate to 'fair weather friends.' I also have heart issues and may be looking at surgery soon, along with my POTS. PM me if you'd like to get in touch.
  12. My doctor has told me to eat 10 grams of salt every day, so I measure it out each morning and make sure I eat it throughout the day. Just make sure you drink enough water. You need plenty of both for the Florinef to work.
  13. My resting heart rate would be in the mid-30s except I now have a pacemaker that keeps it at 60 or slightly above. Standing can vary between systolics of 74 to 104!
  14. Thanks to those who replied...Any please feel free to still answer. We're trying to figure out my almost 20-pound weight loss over a month.
  15. I had a hard time answering question 3 because some of the activities I now avoid, and some don't bother me as much so I still do them. Good poll, though.
×
×
  • Create New...